# SDR CALA2025053005134

- Difficulty date: May 27, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N27270
- Make and model: Boeing 737-8
- Aircraft serial: 67525
- Aircraft time: 9,620 hours, 3,358 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 8020702
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT LIGHT ILLUMINATED WITH FLAPS 30 SELECTED. SLAT 6 PERFORMED FIM 27-81 TASK 816, DURING SLAT SYSTEM OP TEST FAULT MESSAGE 27-81210 POPPED AGAIN. REPLACED SLAT 6 OUTBOARD SENSOR (S1004). OP CHECKS GOOD, COULD NOT DUPLICATE FAULT. REFERENCE AMM 27-88-11.
